# SDR RAIA2019111310003

- Difficulty date: October 31, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RAMP FWD L ANGLE IS CRACKED.... REMOVED AND REPLACED CARGO RAMP FWD L ANGLE
